Lyrica overdose

The effects of a Lyrica overdose will vary depending on a number of factors, including how much of the drug was taken, how much time has passed and whether it was taken with other medicine, alcohol, or street drugs.

It is unknown what to expect from a Lyrica overdose. Symptoms of a pregabalin overdose are not known.

In previous studies, very high doses of Lyrica , up to 8000 mg, did not cause any problems, there were no notable clinical consequences.

Because it is not known what to expect from an Lyrica overdose, it is also not known how best to treat a Lyrica overdose.

If the overdose was recent, it may be prescribed medications to cause vomiting or, the stomach can be "pumped"(place a tube into the stomach). Elimination of unabsorbed drug might be attempted by emesis or gastric lavage.

In general, treatment for a Lyrica overdose will include supportive care.

If you think you have used too much of this medicine seek emergency medical treatment.